# SDR CA140207002

- Difficulty date: February 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Fire
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) A FIRE AT THE APU EXHAUST OCCURRED ON THE SUBJECT AIRCRAFT DURING THE INITIAL START UP. THE CREW REPORTED THEY STARTED THE APU, IT RAN FOR APPROX 1 MINUTE THEN QUIT. THE CREW DESELECTED THE APU START BUTTONS REMOVING POWER FOR APPROX. 2 MINUTES THEN ATTEMPTED TO RE-START THE APU. THE BITE APPEARED TO BE NORMAL, THERE WAS EGT INDICATION (VALUE NOT SPECIFIED) BUT NO RPM INDICATION. AN APU FAULT CAUTION (??) WAS REPORTED TO OCCUR. THE APU WAS SHUTDOWN (BUTTONS DESELECTED). A FIRE AT THE APU EXHAUST WAS OBSERVED (BY AN AIRCRAFT FUELER OUTSIDE). HOW THE CREW BECAME AWARE OF THE CONDITION IS NOT KNOWN AT THIS TIME. IT APPEARS THE MAIN FIRE FROM THE APU EXHAUST EXTINGUISHED BY ITSELF AS THE FUELER REPORTED OBSERVING ONLY A SMALL FIRE STILL BURNING AT THE COWL/PYLON INTERFACE.
